# SDR SWAA2022111772481

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 47,977 hours, 28,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR SLIDE EMERGENCY LIGHT IS INOP. / [01] RE-LAMPED AFT SVC DOOR SLIDE EMERGENCY LIGHT. REF AMM 33-51-04. OPS CHECK GOOD.
